# SDR SCNA20230713201

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 26,109 hours, 8,519 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 80176: NON ROUTINE CARD 00007: R/H AFT EMERGENCY EXIT DOOR FLIGHT ATTENDANT SEAT LOWER COMPARTMENT DOOR LATCHES NOT FUNCTIONING AS DESIGNED. - - - RESOLUTION: REPLACED LATCH ON R2 DOOR FA SEAT OUTBOARD STOWAGE BOX DOOR REF; AMM 25-25-12
